BOOKS IN EUROPEAN LANGUAGES


 
Cover Andrey Illarionov (Khabarovsk) On the Asymptotic Distribution of Integer Matrices. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.13-57 [pp.301-345]
Id: 162109
 
10 EUR

On the Asymptotic Distribution of Integer Matrices. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.13-57 [pp.301-345]. Vol.1. Iss.4

URSS. (English). PDF
We shall send you pdf file in 24 hours after submitting your request and payment.